# SDR F3LA200800430

- Difficulty date: July 7, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367302100000
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE 36564. DURING C-CHECK INSP NOTED AFT CARGO COMPARTMENT FLOORBOARD 151AE IS PUNCTURED. MAINT CLEANED PREPPED AND REPAIRED FLOORBOARD 151AE IAW OF SRM 53-02-00 PARAGRAPH 8C FIGURE 204. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
